On the Convergence Rate of a Newton-like Method for Inverse Eigenvalue and Inverse Singular Value Problems
Publication in refereed journal


Full Text

Other information
All Author(s) ListCHAN Hon Fu Raymond, BAI Zhengjian, MORINI Benedetta
Journal nameInternational Journal of Applied Mathematics
Year2003
Volume Number1
Issue Number13
PublisherAcademic Publications
Pages59
ISSN1311-1728
LanguagesEnglish-United Kingdom
Keywordseigenvalue problem; convergence rate

Last updated on 2018-23-01 at 04:52